# SDR USAASB08112

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1868.  ON TAKEOFF & LANDING, CREW NOTICED AN ODOR COMING FROM A/C PACKS.  MX PLACED ACFT ON MEL.  ODOR DISSIPATED DURING CLIMB.  CLT MX PLACED LT PACK ON MEL 21-01A.  WHILE ON MEL, ANOTHER REPORT OF ODOR COMING FROM A/C PACKS DURING HIGH POWER ON TAKEOFF OCCURRED ON 11/21/08, FLIGHT 1159.  ODOR AGAIN DISSIPATED DURING CLIMB.  MX INSPECTED LT & RT RAM AIR INLETS, LT & RT ENGINE INLETS & AIR MIX CHAMBER.  ALL CHECK OK.  RAN ENGINES ONE AT A TIME WITH EACH PACK FOR FIVE MINUTES EACH.  REACTIVATED LT PACK & ACCOMPLISHED ADJUSTMENT TEST PER MM 21-61-00-5.  TESTED NORMAL.  CLEARED MEL 21-01A.  NO FURTHER ODORS NOTED AS CONFIRMED WITH FLT CREW & MX.  ACFT OK FOR SERVICE.
